# SDR F3LA2023081700131

- Difficulty date: August 2, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7967
- Aircraft time: 18,324 hours, 8,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 14223.0297 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. FWD WET AREA FLOOR BEAM Y1292 CORRODED AT FR16.   REMOVED AND REPLACED FWD WET AREA FLOR BEAM Y1292 IAW SRM 51-72-11, REPAIR CAT A NO FURHTER ACTION REQ IAW AIRBUS RDAF#81266079/004/2023#A AND FRONTIER EA#N2-53R-37821. MX ACTION IS ACCEPTABLE.
